Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 16, 2012, 5:53 PM EDT for Baldwin County, Jones County, Putnam County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2012, 5:53 PM EDT (21:53 UTC)
- Expired
- Jul 16, 2012, 6:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
Counties Baldwin County, GA, Jones County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
818
WWUS82 KFFC 162153
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT MON JUL 16 2012
GAZ060-061-072-073-162230-
553 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...JONES...
BALDWIN AND HANCOCK COUNTIES UNTIL 630 PM EDT...
AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLANT HARLEE BRANCH TO ETHRIDGE...MOVING
NORTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM...JONES...BALDWIN AND HANCOCK COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALLENWOOD...
HARDWICK...BROWNS CROSSING...MERIWETHER...MILLEDGEVILLE...ETHRIDGE...
BRADLEY...WAYSIDE...BLOUNTSVILLE...ROUND OAK...HADDOCK...PLANT HARLEE
BRANCH...RESSEAUS CROSSROADS...FLAT ROCK AND STANFORDVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3306 8317 3300 8363 3316 8364 3318 8355
3333 8354 3337 8317 3336 8316 3338 8314
3338 8311
TIME...MOT...LOC 2153Z 199DEG 6KT 3321 8328 3317 8347
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 16, 2:40 PM EDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 16, 2:40 PM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 240 PM EDT MON JUL 16 2012 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CURRENT RADAR LOOP SHOWS AFTERNOON CONVECTION POPPING UP ACROSS THE AREA AGAIN THIS AFTERNOON. A WEAK BOUNDARY MOVING SLOWLY SOUTH THROUGH OUR FORECAST AREA IS ACTING AS A FOCUSING MECHANISM FOR SHOWERS AND THUNDERSTORMS TO FORM ALONG. THIS BOUNDARY IS CURRENTLY SOMEWHERE BETWEEN ATL AND MCN...AND SHOULD STALL JUST SOUTH OF MCN TONIGHT. THE BOUNDARY MAY PROVIDE JUST ENOUGH LIFT AND INSTABILITY TO KEEP CONVECTION GOING PAST MIDNIGHT TONIGHT SO WILL KEEP POPS IN THROUGH 06Z. THE LOCAL WRF MODEL ALSO SHOWS CONVECTION CALMING DOWN CONSIDERABLY BETWEEN 04-06Z. THE BOUNDARY SHOULD CONTINUE TO BE A FOCUS FOR MORE CONVECTION ON TUESDAY... BUT THE CONVECTION MAY INITIALLY BE A BIT FURTHER SOUTH... MORE ALONG A CSG-MCN LINE. TEMPS WILL CONTINUE NEAR OR SLIGHTLY ABOVE SEASONAL NORMS. 01 .LONG TERM /WEDNESDAY THROUGH MONDAY/... NO MAJOR CHANGES TO THE EXTENDED ARE NECESSARY AS GFS AND ECMWF REMAIN IN FAIRLY GOOD AGREEMENT. BOTH MODELS SHOW A WEAK UPPER LOW/TROUGH SETTLING OVER THE STATE ON WEDNESDAY AND PERSISTING THROUGH AT LEAST SATURDAY. A WEAK FRONTAL BOUNDARY IS ALSO NOTED SAGGING INTO NORTH GA ON SATURDAY...AND LIKELY PROVIDING A FOCUS FOR CONVECTION ON SUNDAY AND MONDAY. THE OVERALL PATTERN CONTINUES TO SUPPORT AT LEAST A 30-40 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE EXTENDED. 39 PREVIOUS LONG TERM DISCUSSION /WEDNESDAY THROUGH SUNDAY/... /ISSUED AT 312 AM EDT MON JUL 16 2012/ MODELS IN FAIRLY GOOD AGREEMENT THROUGH THE LONG TERM WITH THE ATLANTIC RIDGE BACKING OFF SLIGHTLY...NOSING JUST INTO THE SOUTH ATLANTIC BIGHT...AND ALLOWING UPPER LEVEL DISTURBANCES TO MOVE INTO THE NORTHERN GULF OF MEXICO AND NORTHERN FLORIDA BY WEDNESDAY. THIS UPPER LEVEL ENERGY DIMINISHES SOMEWHAT AS IT MOVES OVER GEORGIA INTO THURSDAY AND APPROACHES SAGGING FRONTAL BOUNDARY OUT OF THE TENNESSEE VALLEY. THE COMBINATION OF THESE FEATURES WILL KEEP PRECIP CHANCES IN THE GOOD CHANCE CATEGORY EACH AFTERNOON AND EVENING...AND AT LEAST SLIGHT CHANCE OVERNIGHT. POSITIONING OF THESE FEATURES WILL KEEP SLIGHTLY HIGHER POPS...CHANCE CATEGORY...ACROSS NORTH GEORGIA OVERNIGHT EACH NIGHT THROUGH FRIDAY...AND THEN OVER CENTRAL GEORGIA SATURDAY NIGHT AND BEYOND. BY EARLY NEXT WEEK...MODELS DIFFER ON DEVELOPMENT OF LOW PRESSURE SYSTEM IN THE OHIO VALLEY...WITH ECMWF DEEPENING CLOSED UPPER LEVEL LOW BY MONDAY...LIFTING IT TO THE NORTHWEST THROUGH TUESDAY AS FRONTAL BOUNDARY PUSHES THROUGH THE AREA. GFS INDICATING MORE OF THE FRONTAL BOUNDARY SOLUTION...BUT LITTLE ELSE OF THE ECMWF PROGNOSIS. AS OF NOW...HAVE GONE WITH CHANCE POPS THROUGH TUESDAY MORNING. CONVECTION THROUGH THE EXTENDED WILL BE LARGELY COUPLED WITH DIURNAL HEATING...WITH BEST CHANCES FOR THUNDER IN THE AFTERNOON AND LASTING INTO THE EARLY EVENING HOURS. MOIST ATMOSPHERE EXPECTED THROUGH WEEK...AS EVIDENCED BY FORECAST SOUNDINGS...AND HEAVY RAIN WILL BE A CONSISTENT THREAT THROUGH THE WEEK WITH CONVECTION. HIGHS IN THE 90S EXPECTED THROUGH THE LONG TERM...WITH LOWS GENERALLY IN THE LOW 70S. WILL POTENTIAL AFOREMENTIONED LOW PRESSURE SYSTEM ENTERING THE REGION TOWARDS THE END OF THE PERIOD... COULD SEE HIGH TEMPERATURES DROP BACK INTO THE UPPER 80S. 31 && .AVIATION... 18Z UPDATE... VFR CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD EXCEPT IN AND AROUND TSRA DEVELOPMENT. SHOWERS AND THUNDERSTORMS ARE POPPING UP ACROSS THE AREA AND SHOULD CONTINUE THROUGH 02-04Z. EXPECTING MORE SHRA/TSRA TUESDAY AFTERNOON. CLOUDS ARE SCT TO BKN IN THE 4000-5000FT RANGE AND SHOULD STAY THAT WAY. MAY SEE SOME BRIEF PERIODS OF 2500-3000FT CEILINGS NEAR THUNDERSTORMS TODAY AND TUESDAY AFTERNOON. WINDS EXPECTED TO STAY OUT OF THE W TO NW IN THE 5-10KT RANGE. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM ON TIMING OF CONVECTION AT TAF SITES. CONFIDENCE HIGH ON ALL OTHER ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 96 71 94 / 30 40 20 40 ATLANTA 72 93 72 92 / 30 40 20 40 BLAIRSVILLE 67 86 67 87 / 20 40 20 40 CARTERSVILLE 68 95 68 92 / 20 40 20 40 COLUMBUS 75 95 74 92 / 30 50 30 40 GAINESVILLE 72 93 72 91 / 20 40 20 40 MACON 73 95 72 93 / 30 50 30 40 ROME 69 95 69 93 / 20 40 20 40 PEACHTREE CITY 68 93 70 92 / 30 40 20 40 VIDALIA 72 95 74 95 / 30 50 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Jul 16, 4:54 AM EDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 454 AM EDT MON JUL 16 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 454 AM EDT MON JUL 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... WARM...MOIST...AND UNSTABLE CONDITIONS CONTINUE TO PERSIST ACROSS THE REGION...PROMOTING AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT OVER NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE HEAVY RAIN...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORM DEVELOPMENT IS BETWEEN NOON AND 10 PM. .DISCUSSION... A WARM AND MOIST AIR MASS PERSISTS ACROSS THE REGION...AND WITH THE COMBINATION OF IT AND THE DAYTIME HEATING...THE ENVIRONMENT WILL BECOME INCREASINGLY UNSTABLE THROUGH THE AFTERNOON. CAPE VALUES WILL PEAK IN THE 1500 TO 2500 J/KG RANGE...AND WILL SUPPORT SOME STRONG STORMS. ISOLATED SEVERE STORMS ARE POSSIBLE. PRECIPITABLE WATER NEAR 1.8 INCHES AND K-INDEX VALUES IN THE MID 30S INDICATE THAT HEAVY RAIN REMAINS A THREAT IN THIS ENVIRONMENT. LOCALIZED PONDING OF WATER ON ROADWAYS AND RISES OF SMALL CREEKS AND STREAMS ARE POSSIBLE WHERE HEAVY DOWNPOURS RESULT FROM SLOW MOVING STORMS. DAMAGING WIND IS ALSO A THREAT IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS AS THIS UNSTABLE ENVIRONMENT PERSISTS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 16, 5:29 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT MON JUL 16 2012
GAZ060-072-073-162200-
529 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PUTNAM...JONES AND BALDWIN COUNTIES UNTIL 600 PM EDT...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLANT HARLEE BRANCH TO BLOUNTSVILLE...
MOVING NORTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PUTNAM...JONES AND BALDWIN COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MERIWETHER...
ETHRIDGE...BRADLEY...BLOUNTSVILLE...PLANT HARLEE BRANCH...FLAT
ROCK...RESSEAUS CROSSROADS...OCONEE SPRINGS PARK...WARFIELD...
ROCKVILLE...WILLARD...PHOENIX...EATONTON AND STANFORDVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3303 8356 3316 8362 3318 8355 3333 8354
3343 8325 3329 8319 3328 8323 3326 8323
3325 8326 3324 8325 3319 8328 3317 8317
TIME...MOT...LOC 2129Z 161DEG 8KT 3323 8328 3315 8350Special weather statement, Jul 16, 5:32 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT MON JUL 16 2012
GAZ033-044-162200-
532 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN FULTON COUNTY UNTIL 600 PM EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MIDTOWN ATLANTA...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FULTON COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BUCKHEAD...BOLTON...BANKHEAD...VIRGINIA HIGHLAND...
ATLANTIC STATION...PIEDMONT PARK...MIDTOWN...SWEET AUBURN...WEST
END...ATLANTA...GRANT PARK-ZOO ATLANTA...TURNER FIELD...CASCADE
HEIGHTS...LAKEWOOD PARK AND HAPEVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3379 8451 3383 8447 3383 8445 3385 8446
3386 8445 3385 8435 3365 8435 3364 8445
3360 8446 3361 8457
TIME...MOT...LOC 2132Z 009DEG 7KT 3376 8440Special weather statement, Jul 16, 5:35 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT MON JUL 16 2012
GAZ002-003-162200-
535 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WALKER AND CATOOSA COUNTIES UNTIL 600 PM EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NOBLE THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WALKER AND CATOOSA COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BLUE SPRING...BEAUMONT...ROCK SPRING...
CHICKAMAUGA...NOBLE...WOOD STATION...VILLANOW...SUTTLES MILL...
NAOMI...LAFAYETTE AND LINWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3486 8508 3482 8508 3482 8513 3477 8514
3472 8517 3472 8508 3460 8507 3462 8537
3488 8530
TIME...MOT...LOC 2135Z 321DEG 0KT 3479 8520Special weather statement, Jul 16, 5:39 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT MON JUL 16 2012
GAZ050-162215-
539 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN GREENE COUNTY UNTIL 615 PM EDT...
AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY STRONG THUNDERSTORM NEAR WRAYSWOOD.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
GREENE COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WRAYSWOOD...JACKSONVILLE...VEAZEY...CAREY...PENFIELD...
GRESHAMVILLE...WOODVILLE...UNION POINT...SILOAM AND GREENSBORO. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3362 8298 3362 8300 3360 8299 3359 8301
3349 8298 3336 8316 3339 8319 3338 8322
3349 8328 3354 8327 3360 8335 3370 8340
3373 8330 3376 8328 3370 8312 3371 8304
3369 8299 3367 8295
TIME...MOT...LOC 2140Z 321DEG 0KT 3368 8327Special weather statement, Jul 16, 5:51 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT MON JUL 16 2012
GAZ058-070-071-162215-
551 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MONROE...LAMAR
AND BUTTS COUNTIES UNTIL 615 PM EDT...
AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLOUNT...MOVING WEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MONROE...LAMAR AND BUTTS COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE BERNER...INDIAN SPRINGS STATE
PARK...BLOUNT...HIGH FALLS STATE PARK...LIBERTY HILL...
JOHNSTONVILLE...CHAPPEL MILL AND MCKIBBEN. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3318 8414 3318 8412 3322 8413 3332 8407
3322 8383 3319 8380 3318 8383 3315 8382
3304 8387 3311 8417
TIME...MOT...LOC 2151Z 111DEG 7KT 3315 8394Special weather statement, Jul 16, 5:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT MON JUL 16 2012
GAZ060-061-072-073-162230-
553 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...JONES...
BALDWIN AND HANCOCK COUNTIES UNTIL 630 PM EDT...
AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLANT HARLEE BRANCH TO ETHRIDGE...MOVING
NORTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM...JONES...BALDWIN AND HANCOCK COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALLENWOOD...
HARDWICK...BROWNS CROSSING...MERIWETHER...MILLEDGEVILLE...ETHRIDGE...
BRADLEY...WAYSIDE...BLOUNTSVILLE...ROUND OAK...HADDOCK...PLANT HARLEE
BRANCH...RESSEAUS CROSSROADS...FLAT ROCK AND STANFORDVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3306 8317 3300 8363 3316 8364 3318 8355
3333 8354 3337 8317 3336 8316 3338 8314
3338 8311
TIME...MOT...LOC 2153Z 199DEG 6KT 3321 8328 3317 8347The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 12:48 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Jul 16, 12:58 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 16, 1:43 PM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| Jul 16, 1:51 PM EDT | Special Weather Statement | FFC | Fayette | 24 min |
| Jul 16, 2:03 PM EDT | Special Weather Statement | FFC | Chattooga | 27 min |
| Jul 16, 2:22 PM EDT | Special Weather Statement | FFC | Hall | 23 min |
| Jul 16, 2:26 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jul 16, 2:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 15 min |
| Jul 16, 2:41 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jul 16, 2:43 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin | 32 min |
| Jul 16, 2:44 PM EDT | Special Weather Statement | FFC | Taliaferro | 31 min |
| Jul 16, 2:46 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Jul 16, 2:55 PM EDT | Special Weather Statement | FFC | Banks, White | 20 min |
| Jul 16, 3:05 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jul 16, 3:08 PM EDT | Special Weather Statement | FFC | Banks, Hall, White | 37 min |
| Jul 16, 3:16 PM EDT | Special Weather Statement | FFC | Bibb | 29 min |
| Jul 16, 3:22 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jul 16, 3:28 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jul 16, 3:40 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jul 16, 3:54 PM EDT | Special Weather Statement | FFC | Jones | 36 min |
| Jul 16, 3:56 PM EDT | Special Weather Statement | FFC | Newton | 34 min |
| Jul 16, 4:00 PM EDT | Special Weather Statement | FFC | Lumpkin | 15 min |
| Jul 16, 4:08 PM EDT | Special Weather Statement | FFC | Hall | 37 min |
| Jul 16, 4:10 PM EDT | Special Weather Statement | FFC | Barrow | 35 min |
| Jul 16, 4:13 PM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| Jul 16, 4:20 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Jul 16, 4:25 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 16, 4:27 PM EDT | Special Weather Statement | FFC | Dade | 33 min |
| Jul 16, 4:29 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Jul 16, 4:38 PM EDT | Special Weather Statement | FFC | Gwinnett | 22 min |
| Jul 16, 4:42 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Jul 16, 4:47 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 28 min |
| Jul 16, 4:53 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 37 min |
| Jul 16, 4:55 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 16, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 33 min |
| Jul 16, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 48 min |
| Jul 16, 5:14 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Jul 16, 5:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Jul 16, 5:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Jul 16, 5:29 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Jul 16, 5:32 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jul 16, 5:35 PM EDT | Special Weather Statement | FFC | Walker | 25 min |
| Jul 16, 5:39 PM EDT | Special Weather Statement | FFC | Greene | 36 min |
| Jul 16, 5:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Jul 16, 6:05 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 16, 6:07 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jul 16, 6:16 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Jul 16, 6:25 PM EDT | Special Weather Statement | FFC | Upson | 35 min |
| Jul 16, 6:33 PM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Jul 16, 6:34 PM EDT | Special Weather Statement | FFC | Jasper | 26 min |
| Jul 16, 6:44 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 31 min |
| Jul 16, 6:47 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Jul 16, 7:02 PM EDT | Special Weather Statement | FFC | Marion, Schley | 28 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.